# SDR R61A2025070200274

- Difficulty date: June 12, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N417YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000382
- Aircraft time: 28,546 hours, 19,650 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Lug
- Part number: 17038065425
- Condition: Gouged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - ULTRASONIC INSPECTION CONFIRMS CRACK INDICATION IN #1 ENGINE PYLON OUTBOARD LOWER LINK FITTING.  REAMED HOLE ON #1 ENGINE PYLON OUTBOARD LOWER LINK FITTING TO 1.07725" TO REMOVE DAMAGE, REF. SRM 51-10-02. PERFORMED HFEC ROTO PROBE INSPECTION ON # 1 ENGINE PYLON OB LOWER LINK FITTING REAMED HOLE AREA IAW NTM 51-00-00-916-802-A. NO CRACKS FOUND. ID# ND-9416 DUE 12-3-25 FABRICATED OVERSIZED BUSHINGS FOR #1 ENGINE PYLON OUTBD LINK FITTING, REF. ETD2025-170-923096
